Hille–Yosida type theorems for local regularized semigroups and local integrated semigroups

Tom 152 / 2002

Sheng Wang Wang Studia Mathematica 152 (2002), 45-67 MSC: Primary 47D06; Secondary 47B40. DOI: 10.4064/sm152-1-4

Streszczenie

Motivated by a great deal of interest recently in operators that may not be densely defined, we deal with regularized semigroups and integrated semigroups that are either not exponentially bounded or not defined on $[0, \infty )$ and generated by closed operators which may not be densely defined. Some characterizations and related examples are presented. Our results are extensions of the corresponding results produced by other authors.

Autorzy

  • Sheng Wang WangDepartment of Mathematics
    Nanjing University
    Nanjing, Jiangsu 210093
    P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek